Alert archive / South Carolina / River Flood Warnings in 2017
River Flood Warning 2, NWS Columbia, SC
NWS Columbia, SC issued this river flood warning at Jan 22, 2017, 10:15 AM EST for Orangeburg County, South Carolina. It took effect at Jan 23, 2017, 3:00 AM EST. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 22, 2017, 10:15 AM EST (15:15 UTC)
- In effect from
- Jan 23, 2017, 3:00 AM EST
- Expired
- Jan 25, 2017, 2:37 PM EST
- In force
- 60 hr
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Orangeburg County, SC
The radar
The Columbia radar (KCAE), 55 km from the middle of the area, began a volume at 15:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point N. Fork Edisto River at Orangeburg (ORBS1).
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 11.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02173500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
344 WGUS42 KCAE 221515 FLWCAE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE COLUMBIA SC 1015 AM EST SUN JAN 22 2017 ...The National Weather Service in Columbia has issued a flood warning for the following rivers in South Carolina... North Fork Edisto River At Orangeburg affecting Orangeburg COUNTY .Multiple rainfall events have produced 1.5 to 2.0 inches of rainfall across the river basin. Another weather system will move across the region this afternoon and evening producing up to an additional inch of rainfall across the basin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to noaa weather radio... local media or the internet for further statements and updated forecasts. && SCC075-231515- /O.NEW.KCAE.FL.W.0002.170123T0800Z-000000T0000Z/ /ORBS1.1.ER.170123T0800Z.170125T0600Z.000000T0000Z.NO/ 1015 AM EST SUN JAN 22 2017 The National Weather Service in Columbia has issued a * Flood Warning for The North Fork Edisto River At Orangeburg * FROM LATE TONIGHT UNTIL FURTHER NOTICE...Or until the warning is cancelled. * At 10 AM Sunday the stage was 7.0 feet. * Flood stage is 8.0 feet. * Minor flooding is forecast. * Forecast...The river will rise above flood stage early tomorrow morning and continue to rise to near 9.0 feet Wednesday morning. * At 8.0 feet...Some minor flooding occurs along the boardwalk at Edisto Gardens. Some minor flooding occurs downstream of the Highway 301 bridge along the roads off Chicquita Street. * At 10.0 feet...Farmland and lowlands along Highway 301 near Orangeburg become flooded at stages above 10 ft. && LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100 $$
9 follow-up statements
985 WGUS82 KCAE 230111 FLSCAE FLOOD STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 811 PM EST SUN JAN 22 2017 ...The Flood Warning continues for the following rivers in South Carolina... North Fork Edisto River At Orangeburg affecting Orangeburg COUNTY .Runoff from recent rainfall will lead to a rise on the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to noaa weather radio... local media or the internet for further statements and updated forecasts. && SCC075-240111- /O.EXT.KCAE.FL.W.0002.170123T1400Z-000000T0000Z/ /ORBS1.1.ER.170123T1400Z.170125T1200Z.000000T0000Z.NO/ 811 PM EST SUN JAN 22 2017 The Flood Warning extended for The North Fork Edisto River At Orangeburg. * FROM MONDAY MORNING UNTIL FURTHER NOTICE...Or until the warning is cancelled. * At 8 PM Sunday the stage was 7.4 feet. * Flood stage is 8.0 feet. * Minor flooding is forecast. * Forecast...The river will rise above flood stage tomorrow late morning and Continue to rise to near 8.9 feet early Wednesday afternoon. * At 8.0 feet...Some minor flooding occurs along the boardwalk at Edisto Gardens. Downstream from the Highway 301 bridge, some roads off Chiquita street near the river begin to flood. && LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100 $$
807 WGUS82 KCAE 230951 FLSCAE FLOOD STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 451 AM EST MON JAN 23 2017 ...The Flood Warning continues for the following rivers in South Carolina.. North Fork Edisto River At Orangeburg affecting Orangeburg COUNTY .Runoff from recent rainfall will lead to a rise on the river and minor flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to noaa weather radio... local media or the internet for further statements and updated forecasts. && SCC075-240951- /O.CON.KCAE.FL.W.0002.170123T1400Z-000000T0000Z/ /ORBS1.1.ER.170123T1400Z.170125T1200Z.000000T0000Z.NO/ 451 AM EST MON JAN 23 2017 The Flood Warning continues for The North Fork Edisto River At Orangeburg. * FROM THIS MORNING UNTIL FURTHER NOTICE...Or until the warning is cancelled. * At 4 AM Monday the stage was 7.7 feet. * Flood stage is 8.0 feet. * Minor flooding is forecast. * Forecast...The river will rise above flood stage late this morning and Continue to rise to near 8.9 feet early Wednesday afternoon. * At 8.0 feet...Some minor flooding occurs along the boardwalk at Edisto Gardens. Downstream from the Highway 301 bridge, some roads off Chiquita street near the river begin to flood. && LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100 $$
345 WGUS82 KCAE 231726 FLSCAE FLOOD STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 1226 PM EST MON JAN 23 2017 ...The Flood Warning continues for the following rivers in South Carolina.. North Fork Edisto River At Orangeburg affecting Orangeburg COUNTY .Runoff from the two-day rain event will produce continual river rises resulting in minor flooding over the next few days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to noaa weather radio... local media or the internet for further statements and updated forecasts. && SCC075-241726- /O.CON.KCAE.FL.W.0002.000000T0000Z-000000T0000Z/ /ORBS1.1.ER.170123T1800Z.170125T0600Z.000000T0000Z.NO/ 1226 PM EST MON JAN 23 2017 The Flood Warning continues for The North Fork Edisto River At Orangeburg. * UNTIL FURTHER NOTICE...or until the warning is cancelled. * At 12 PM Monday the stage was 7.9 feet. * Flood stage is 8.0 feet. * Minor flooding is forecast. * Forecast...The river will rise above flood stage early this afternoon...and continue rising to a crest near 8.9 feet early Wednesday afternoon. * At 8.0 feet...Some minor flooding occurs along the boardwalk at Edisto Gardens. Downstream from the Highway 301 bridge...some roads off Chiquita street near the river begin to flood. && LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100 $$ ACM
491 WGUS82 KCAE 240142 FLSCAE FLOOD STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 842 PM EST MON JAN 23 2017 ...The Flood Warning continues for the following rivers in South Carolina... North Fork Edisto River At Orangeburg affecting Orangeburg COUNTY .Significant rainfall over the past few days will continue minor flooding near the North Fork of the Edisto River near Orangeburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to noaa weather radio... local media or the internet for further statements and updated forecasts. && SCC075-250142- /O.EXT.KCAE.FL.W.0002.000000T0000Z-170129T0600Z/ /ORBS1.1.ER.170123T2200Z.170125T0600Z.170128T0600Z.NO/ 842 PM EST MON JAN 23 2017 The Flood Warning extended for The North Fork Edisto River At Orangeburg. * UNTIL LATE SATURDAY NIGHT...Or until the warning is cancelled. * At 8 PM Monday the stage was 8.1 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 8.7 feet on Wednesday afternoon. The river may fall below flood stage by Sunday. * At 8.0 feet...Some minor flooding occurs along the boardwalk at Edisto Gardens. Downstream from the Highway 301 bridge, some roads off Chiquita street near the river begin to flood. && LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100 $$
653 WGUS82 KCAE 240914 FLSCAE FLOOD STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 414 AM EST TUE JAN 24 2017 ...The Flood Warning continues for the following rivers in South Carolina.. North Fork Edisto River At Orangeburg affecting Orangeburg COUNTY .Significant rainfall over the past few days will continue to cause minor flooding near the North Fork of the Edisto River near Orangeburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to noaa weather radio... local media or the internet for further statements and updated forecasts. && SCC075-250914- /O.CON.KCAE.FL.W.0002.000000T0000Z-170129T0600Z/ /ORBS1.1.ER.170123T2200Z.170125T0600Z.170128T0600Z.NO/ 414 AM EST TUE JAN 24 2017 The Flood Warning continues for The North Fork Edisto River At Orangeburg. * UNTIL LATE SATURDAY NIGHT...Or until the warning is cancelled. * At 4 AM Tuesday the stage was 8.1 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 8.7 feet by early tomorrow afternoon. The river will fall below flood stage by Saturday morning. * At 8.0 feet...Some minor flooding occurs along the boardwalk at Edisto Gardens. Downstream from the Highway 301 bridge, some roads off Chiquita street near the river begin to flood. && LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100 $$
657 WGUS82 KCAE 241552 FLSCAE FLOOD STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC ISSUED BY National Weather Service Greenville-Spartanburg SC 1052 AM EST TUE JAN 24 2017 ...The Flood Warning continues for the following river in South Carolina... North Fork Edisto River At Orangeburg affecting Orangeburg County .Excessive runoff will continue to result in the river remaining above minor flood stage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to noaa weather radio... local media or the internet for further statements and updated forecasts. && SCC075-251552- /O.EXT.KCAE.FL.W.0002.000000T0000Z-000000T0000Z/ /ORBS1.1.ER.170123T2200Z.170124T1800Z.000000T0000Z.NO/ 1052 AM EST TUE JAN 24 2017 The Flood Warning extended for The North Fork Edisto River At Orangeburg. * UNTIL FURTHER NOTICE...Or until the warning is cancelled. * At 10 AM Tuesday the stage was 8.2 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will hover around 8.2 feet into Thursday morning. * At 8.0 feet...Some minor flooding occurs along the boardwalk at Edisto Gardens. Downstream from the Highway 301 bridge, some roads off Chiquita street near the river begin to flood. && LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100 $$
596 WGUS82 KCAE 250206 FLSCAE FLOOD STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 906 PM EST TUE JAN 24 2017 ...The Flood Warning continues for the following rivers in South Carolina... North Fork Edisto River At Orangeburg affecting Orangeburg COUNTY .Significant rainfall over the past few days continues to cause minor flooding near the North Fork of the Edisto River near Orangeburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to noaa weather radio... local media or the internet for further statements and updated forecasts. && SCC075-260206- /O.EXT.KCAE.FL.W.0002.000000T0000Z-170128T0600Z/ /ORBS1.1.ER.170123T2200Z.170125T0600Z.170127T0600Z.NO/ 906 PM EST TUE JAN 24 2017 The Flood Warning extended for The North Fork Edisto River At Orangeburg. * UNTIL LATE FRIDAY NIGHT...Or until the warning is cancelled. * At 9 PM Tuesday the stage was 8.2 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 8.2 feet by tomorrow morning. The river will fall below flood stage by after midnight Friday morning. * At 8.0 feet...Some minor flooding occurs along the boardwalk at Edisto Gardens. Downstream from the Highway 301 bridge, some roads off Chiquita street near the river begin to flood. && LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100 $$
415 WGUS82 KCAE 251010 FLSCAE FLOOD STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 510 AM EST WED JAN 25 2017 ...The Flood Warning continues for the following rivers in South Carolina.. North Fork Edisto River At Orangeburg affecting Orangeburg COUNTY .Minor flooding continues near the North Fork of the Edisto River near Orangeburg. The river will slowly fall over the next several days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to noaa weather radio... local media or the internet for further statements and updated forecasts. && SCC075-261010- /O.CON.KCAE.FL.W.0002.000000T0000Z-170128T0600Z/ /ORBS1.1.ER.170123T2200Z.170125T1200Z.170127T0600Z.NO/ 510 AM EST WED JAN 25 2017 The Flood Warning continues for The North Fork Edisto River At Orangeburg. * UNTIL LATE FRIDAY NIGHT...Or until the warning is cancelled. * At 5 AM Wednesday the stage was 8.1 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will remain steady near 8.1 feet. The river will fall below flood stage by Friday morning. * At 8.0 feet...Some minor flooding occurs along the boardwalk at Edisto Gardens. Downstream from the Highway 301 bridge, some roads off Chiquita street near the river begin to flood. && LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100 $$
499 WGUS82 KCAE 251937 FLSCAE FLOOD STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 237 PM EST WED JAN 25 2017 ...The Flood Warning is cancelled for the following rivers in South Carolina... North Fork Edisto River At Orangeburg affecting Orangeburg COUNTY .The North Fork of the Edisto at Orangeburg has fallen to just below flood stage. The river will remain elevated but will continue to fall slowly over the next two days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to noaa weather radio... local media or the internet for further statements and updated forecasts. && SCC075-252007- /O.CAN.KCAE.FL.W.0002.000000T0000Z-170128T0600Z/ /ORBS1.1.ER.170123T2200Z.170124T2200Z.170125T1530Z.NO/ 237 PM EST WED JAN 25 2017 The Flood Warning is cancelled for The North Fork Edisto River At Orangeburg. * At 2 PM Wednesday the stage was 7.9 feet. * Flood stage is 8.0 feet. * The river fell below flood stage at 10 AM Wednesday. * At 8.0 feet...Some minor flooding occurs along the boardwalk at Edisto Gardens. Downstream from the Highway 301 bridge, some roads off Chiquita street near the river begin to flood. && LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this river flood warning went out at Jan 22, 6:26 AM EST, 3 hours 49 minutes earlier.
Area forecast discussion, Jan 22, 6:26 AM EST, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
626 AM EST Sun Jan 22 2017
.SYNOPSIS...
A warm front will extend through the forecast area today ahead
of strong low pressure. The low will be near the area tonight.
Severe thunderstorms are possible today and this evening. The
low will begin to lift north of the region Monday. Dry ridging
will move into the area Tuesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
There will be a threat of severe thunderstorms through this
evening.
A warm front will extend through the forecast area ahead of
strong low pressure today. Satellite and radar trends support
numerous showers and thunderstorms early this morning mainly
associated with a mid-level shortwave trough. Shear will be high
with h85 wind near 50 knots. Observation trends support
increasing instability associated with the low-level southerly
flow. The instability will likely remain weak this morning as
depicted by the HRRR, but because of the very strong shear
severe thunderstorms including tornadoes are possible. The
threat should be greater in the southeast section closer to the
more unstable air.
The high-resolution models support a lull in shower and
thunderstorm coverage as this lead mid-level feature lifts
northeast of the area later this morning. There will likely be
increased coverage this afternoon into the evening just ahead
of the upper low. The NAM and GFS are consistent indicating
strong instability developing as the cold upper low gets closer
to the area. The models display surface-based LI values -5 to -9
with the greatest instability in the east section closer to
greater low-level moisture. This instability combined with
continued favorable h85 and h25 jet dynamics and a mid-level dry
slot supports the potential for supercells ahead of an QLCS.
Significant tornadoes (EF2 damage or greater) and large hail
will be possible this afternoon and evening.
The severe thunderstorm threat should end late tonight as the
warm or occluded front shifts north of the forecast area with a
loss of surface-based instability. Wrap-around moisture and cold
air aloft associated with the upper low supports a continued
shower chance with graupel possible.
Mixing associated with strong instability forecast today plus
the pressure gradient tonight supports a lake wind advisory.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY/...
The deep low should be lifting northeast of the area Monday.
Wrap-around moisture and cold temperatures aloft support a shower
chance mainly early. Graupel will be possible because of the
cold air aloft. The models were not consistent with the wind
speed forecast Monday into Monday night with the NAM MOS
showing the higher values. Based on the pressure gradient
associated with the strong low north of the area and forecast
consistency we believe a lake wind advisory is needed. It
should be dry with less wind Tuesday as ridging moves into the
area. The temperature guidance is likely too high Monday because
of the cold upper low close to the area. Followed the consensus
for the temperature Monday night and Tuesday.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A cold front is forecast to push through the forecast area
Wednesday night or Thursday supporting a chance of showers. Much
cooler yet seasonable temperatures will follow this front for
Friday and Saturday.
&&
.AVIATION /11Z SUNDAY THROUGH THURSDAY/...
Restrictions expected for a majority of the 24-hr TAF period.
For the most part, MVFR/IFR conditions across the area early
this morning as a large area of showers with a few thunderstorms
moves across the area. Precipitation should end across most of
the TAF sites by 15Z, with another round of convection expected
anytime after 21Z. Some improvement in restrictions possible
during the lull between periods of precipitation, but confidence
is low.
The second round of convection is expected to last until around
03Z this evening. Damaging winds, large hail and isolated
tornadoes will be possible with the stronger storms. Expect some
restrictions at the TAF sites with the heavier precipitation.
EXTENDED AVIATION OUTLOOK...Showers and thunderstorms and associated
restrictions are likely to continue into Monday as the main
upper trough crosses the region.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Lake Wind Advisory from 1 PM this afternoon to 7 PM EST Monday
for GAZ040-063>065-077.
SC...Lake Wind Advisory from 1 PM this afternoon to 7 PM EST Monday
for SCZ015-016-018-020>022-025>031-035>038-041.
&&Hazardous weather outlook, Jan 22, 4:52 AM EST, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 452 AM EST SUN JAN 22 2017 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-231000- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 452 AM EST SUN JAN 22 2017 ...LAKE WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA. .DAY ONE...TODAY AND TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR...ESPECIALLY EARLY THIS MORNING AND ALSO THIS AFTERNOON AND EVENING. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE. THE MAIN THREAT WILL BE DAMAGING WIND WITH TORNADOES POSSIBLE. LARGE HAIL MAY ALSO OCCUR. HEAVY RAIN WITH SOME OF THE SHOWERS MAY LEAD TO LOCALIZED FLOODING. ALSO...PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARD. LAKE WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARD. LAKE WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON.
The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 3:26 AM EST | Lake Wind Advisory | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more | 43 hr |
| Jan 22, 2:19 PM EST | Special Weather Statement | CAE | Aiken | 41 min |
Nearby
River Flood Warnings in South Carolina, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.